# SDR AALA202307218615

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 27,931 hours, 11,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 17014459990
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SUNSHADE AT WINDOW L3 WILL NOT ROLL UP. REMOVED AND REPLACED CAPTAIN L3 SHADE.
